Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On two problems of Mostert and Shields


Author: J. H. Ursell
Journal: Proc. Amer. Math. Soc. 14 (1963), 633-635
MSC: Primary 22.05
MathSciNet review: 0150741
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0150741-6
PII: S 0002-9939(1963)0150741-6
Article copyright: © Copyright 1963 American Mathematical Society